# SDR FDEA201205021709

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75472
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROX 0.5" IN LENGTH DURING X-RAY INSPECTION AT CABIN STA 5-0, LONGERON 3R FWD SECTION EDGE.  REPAIRED SRM 53-00-05, FIG 202, REPAIR 1 REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
